MathSciNet Relay Station
MathSciNet bibliographic data
MR2280960 34A55 (34L40)
Koyunbakan, Hikmet; Panakhov, Etibar S. Half-inverse problem for diffusion operators on the finite interval. J. Math. Anal. Appl. 326 (2007), no. 2, 1024–1030.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement